Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Defending the negated Kaplansky conjecture

Author: Akira Masuoka
Journal: Proc. Amer. Math. Soc. 129 (2001), 3185-3192
MSC (2000): Primary 16W30, 16W35
Published electronically: May 10, 2001
MathSciNet review: 1844991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


To answer in the negative a conjecture of Kaplansky, four recent papers independently constructed four families of Hopf algebras of fixed finite dimension, each of which consisted of infinitely many isomorphism classes. We defend nevertheless the negated conjecture by proving that the Hopf algebras in each family are cocycle deformations of each other.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 16W35

Retrieve articles in all journals with MSC (2000): 16W30, 16W35

Additional Information

Akira Masuoka
Affiliation: Institute of Mathematics, University of Tsukuba, Tsukuba, Ibaraki 305-8571, Japan

PII: S 0002-9939(01)06005-1
Keywords: Hopf algebra, quantum group, cocycle deformation, monoidal Morita-Takeuchi equivalence.
Received by editor(s): August 4, 1999
Received by editor(s) in revised form: March 22, 2000
Published electronically: May 10, 2001
Dedicated: Dedicated to Professor Yukio Tsushima on his sixtieth birthday
Communicated by: Ken Goodearl
Article copyright: © Copyright 2001 American Mathematical Society